# SDR 97ZZZX3953

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: LS6462
- Condition: Cracked
- Location: Bs 129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC, THE PRESSURE DECK STIFFENER WAS DISCOVERED CRACKED AT FS 129 WHERE IT ATTACHES TO THE FUSELAGE CIRCUMFERENTIAL.  REPLACED ZEE-ANGLE PRESSURE DECK STIFFENER PER LAC SRM CHAPTER 53-1-5 AND REPLACEMENT PER LAC SRM 51-1-9.
